MAUDE Adverse Event Report: INSTITUT STRAUMANN AG SP, 3.3MM RN, SLACT. 12MM, TIZR, GUID.; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG SP, 3.3MM RN, SLACT. 12MM, TIZR, GUID.; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Roxolid TL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930); Pain (1994); Fibrosis (3167); Swelling/ Edema (4577)
Date of Event 12/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could not be verified due to incomplete or missing information and / or product from the customer.Our manufacturing q-system assures that production and process controls are in place to ensure that batches confirm to the applicable specifications before they're distributed.The loss of an endosseous dental implant after successful osseointegration and restoration is a known inherent risk of the procedure.Implants may have to be removed in case one or more of the implant success criteria are not met.Implant success criteria according to buser et al.(1991) are: absence of persistent subjective complaints such as pain, foreign body sensation and /or dysesthesia.Absence of a recurrent peri-implant infection with suppuration.Absence of implant mobility.Absence of a continuous radiolucency around the implant.The manufacturer's trend analysis confirms that the reported failure rate associated with its dental implants is below the expected failure rate for this treatment as published in the scientific literature.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2008 in the patient's mouth.Details of surgery: bone overheating.On (b)(6) 2020, loss of osseointegration was verified.Patient presented with poor oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: infection, peri-implantitis, pain, mobility, swelling and fistula.No further patient complications were reported.

Brand Name
SP, 3.3MM RN, SLACT. 12MM, TIZR, GUID.
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key11726087
Report Number0009613348-2021-27681
Device Sequence Number11720897
Product Code DZE
UDI-Device Identifier07630031715678
UDI-Public07630031715678
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K090260
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSLActive Roxolid TL
Device Catalogue Number033.453G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/26/2021
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR